# SDR USAA2012012700011

- Difficulty date: January 25, 2012
- Submitted: January 28, 2012
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 37,014 hours, 10,905 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - 1R DOOR DIFFICULT TO OPEN/CLOSE AND ARM AND DISARM.  FOUND BUTTERFLY HANDLE OUTSIDE PARTIALLY OPENED.  CYCLED DOOR OPERATION & LUBED EXTERIOR HANDLE.  OPS CHECKED GOOD.
